EN|RU

Volume 22, No 1, 2015
Content

Vasin A. V.
On a wide class of bases with unreliability coefficient equal to one
P. 5-18

Dainiak A. B., Kurnosov A. D.
On an extremal inverse problem in the graph theory
P. 19-31

Malyugin S. .
Affine 3-nonsystematic perfect codes of length 15
P. 32-50

Morozov E. V., Romanov D. S.
Full detecting tests for Boolean functions for local linear faults of circuits’ inputs
P. 51-63

Orlov A. V.
Numerical search for global solutions in problems of non-symmetric bilinear separability
P. 64-85

Khuziev I. M.
About searching for antipodal vertexes in symmetric Cayley graphs
P. 86-99

 © Sobolev Institute of Mathematics, 2015